| Model Number |
24950JLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was warm and getting hot every time the monitor is connected.The patient stated the monitor was not connected and was afraid the monitor might be caught on fire.No troubleshooting taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950jlq, serial/lot# (b)(4): the remote monitor was returned and analysis revealed that there was no complaint failure found ; found error code 5704 in failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.